# SDR MALA010698

- Difficulty date: September 14, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 340B452
- Propeller: Rotol R3544123F13
- System (JASC): 6140 · Propeller Indication System
- Part: Indicator
- Part number: 522742
- Part serial: 0387128
- Condition: Erratic
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2933, LT PROP RPM INDICATION ERRATIC.  INDICATION VARIES FROM ACTUAL RPM AND ZERO INTERMITTENTLY.  AIR TURNBACK TO MSP.  MAINTENANCE REMOVED AND REPLACED LT PROP INDICATOR P/N 522742, S/N ON 0387128, S/N OFF 9802872 IAW AMM 61-40-05-2.  OPS CHECK GOOD.
